Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Note on simple integral extension domains and maximal chains of prime ideals
HTML articles powered by AMS MathViewer

by L. J. Ratliff PDF
Proc. Amer. Math. Soc. 77 (1979), 179-185 Request permission

Abstract:

It is shown that if R is a semi-local (Noetherian) domain, then there exists a simple integral extension domain $R[e]$ of R such that there exists a maximal chain of prime ideals of length n in some integral extension domain of R if and only if there exists a maximal chain of prime ideals of length n in $R[e]$. An interesting existence theorem on a certain type of height one prime ideals in $R[X]$ follows.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B20, 13A15
  • Retrieve articles in all journals with MSC: 13B20, 13A15
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 77 (1979), 179-185
  • MSC: Primary 13B20; Secondary 13A15
  • DOI: https://doi.org/10.1090/S0002-9939-1979-0542081-X
  • MathSciNet review: 542081